Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/64030
Title: Journal of industrial and management optimization (Volume 1, Issue 1)
Authors: Yang, X 
Yang, X
Qi, L 
Issue Date: 2005
Publisher: American Institute of Mathematical Sciences
Source: Yang, X, Yang, X & Qi, L (Eds.). Journal of industrial and management optimization (Volume 1, Issue 1). Springfield, Mo.: American Institute of Mathematical Sciences, 2005 How to cite?
Description: A special issue dedicated to Professor Franco Giannessi on the occasion of his 70th birthday
URI: http://hdl.handle.net/10397/64030
Appears in Collections:Issues

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

93
Last Week
8
Last month
Checked on Oct 15, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.